Alert archive / Kansas / Frost Advisories in 2016

Frost Advisory 2, NWS Wichita, KS

October 12, 201611 counties in Kansas

NWS Wichita, KS issued this frost advisory at Oct 12, 2016, 2:55 AM CDT for 11 counties in Kansas. It took effect at Oct 13, 2016, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2016, 2:55 AM CDT (07:55 UTC)
In effect from
Oct 13, 2016, 1:00 AM CDT
Expired
Oct 13, 2016, 9:00 AM CDT
In force
8 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Chase County, KS, Ellsworth County, KS, Harvey County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 100 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-301 J/kg
Mixed-layer LCL
2891 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

622 
WWUS73 KICT 120755
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
255 AM CDT WED OCT 12 2016

...FIRST FROST OF THE SEASON EXPECTED IN CENTRAL KANSAS TONIGHT
INTO THURSDAY MORNING...



KSZ032-033-047>053-122200-
/O.NEW.KICT.FR.Y.0002.161013T0600Z-161013T1400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...SYLVAN GROVE...
GREAT BEND...ELLSWORTH...WILSON...SALINA...LYONS...STERLING...
MCPHERSON...HILLSBORO...MARION...PEABODY...COTTONWOOD FALLS...
STRONG CITY
255 AM CDT WED OCT 12 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY.

* TEMPERATURES...IN THE UPPER 30S.

* TIMING...3AM THROUGH 9AM.

* IMPACTS...TENDER PLANTS MAY NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR 
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
264 
WWUS73 KICT 121959
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
259 PM CDT WED OCT 12 2016

...FROST IS EXPECTED EARLY THURSDAY MORNING OVER CENTRAL KANSAS...

KSZ067-068-131000-
/O.EXA.KICT.FR.Y.0002.161013T0600Z-161013T1400Z/
RENO-HARVEY-
INCLUDING THE CITIES OF...HUTCHINSON...NEWTON
259 PM CDT WED OCT 12 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY.

* TEMPERATURES...ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S.

* TIMING...LATE TONIGHT UNTIL MID-MORNING ON THURSDAY.

* IMPACTS...INCLUDE COVERING OR PROTECTING TEMPERATURE SENSITIVE
  PLANTS OR BRINGING THEM INDOORS IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ032-033-047>053-131000-
/O.CON.KICT.FR.Y.0002.161013T0600Z-161013T1400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...SYLVAN GROVE...
GREAT BEND...ELLSWORTH...WILSON...SALINA...LYONS...STERLING...
MCPHERSON...HILLSBORO...MARION...PEABODY...COTTONWOOD FALLS...
STRONG CITY
259 PM CDT WED OCT 12 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

* TEMPERATURES...ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S.

* TIMING...LATE TONIGHT UNTIL MID-MORNING ON THURSDAY.

* IMPACTS...INCLUDE COVERING OR PROTECTING TEMPERATURE SENSITIVE
  PLANTS OR BRINGING THEM INDOORS IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
805 
WWUS73 KICT 130814
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
314 AM CDT THU OCT 13 2016

...FROST IS EXPECTED EARLY THURSDAY MORNING OVER CENTRAL KANSAS...

KSZ032-033-047>053-067-068-131400-
/O.CON.KICT.FR.Y.0002.000000T0000Z-161013T1400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...SYLVAN GROVE...
GREAT BEND...ELLSWORTH...WILSON...SALINA...LYONS...STERLING...
MCPHERSON...HILLSBORO...MARION...PEABODY...COTTONWOOD FALLS...
STRONG CITY...HUTCHINSON...NEWTON
314 AM CDT THU OCT 13 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...IN THE MID TO LOW 30S.

* TIMING...EARLY MORNING TO MID-MORNING ON THURSDAY.

* IMPACTS...INCLUDE COVERING OR PROTECTING TEMPERATURE SENSITIVE 
  PLANTS OR BRINGING THEM INDOORS IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
892 
WWUS73 KICT 131355
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
855 AM CDT THU OCT 13 2016

KSZ032-033-047>053-067-068-131500-
/O.EXP.KICT.FR.Y.0002.000000T0000Z-161013T1400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...SYLVAN GROVE...
GREAT BEND...ELLSWORTH...WILSON...SALINA...LYONS...STERLING...
MCPHERSON...HILLSBORO...MARION...PEABODY...COTTONWOOD FALLS...
STRONG CITY...HUTCHINSON...NEWTON
855 AM CDT THU OCT 13 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO RISE AS WE MOVE THROUGH THE MORNING
HOURS AND THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this frost advisory went out at Oct 11, 11:52 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Oct 11, 11:52 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1152 PM CDT TUE OCT 11 2016

.SHORT TERM...(This evening through Friday night)
Issued at 318 PM CDT Tue Oct 11 2016

Tonight-Wednesday:
Front will move throughout the area this period with gusty winds
and falling temperatures in its wake. Some typical variations in
models with timing, but all in fairly close agreement. Expect
scattered precipitation to develop in Southeast KS ahead of front
tonight driven by increasing moisture/temperatures aloft and
impressive diffluence between upper split jet. Sufficient elevated
instability and shear, so some small hail will be possible
tonight mainly in Southeast KS. Deep layer shear increases on
Thursday and will maintain mention of some hail early despite more
marginal instability. Gusty winds expected behind the front,
although likely shy of advisory criteria. Cold air advection will
lead to quasi-steady or falling temperatures for most locations
during the day.

Wednesday night-Thursday night:
High pressure will build into the area, with winds diminishing
quickly at the onset. Slower arrival of clouds have increased
chances for frost, especially across Central KS/Flint Hills,
although could go as far south as Highway 54. Small chance of
storms Thursday afternoon given increasing moisture. Timing of
arrival of clouds will have a big impact on highs.

Friday:
Increasing clouds/moisture and extremely broad diffluence aloft
will lead to continuing chances for storms. Winds likely a bit
under forecast with initialization grids given tight surface
pressure gradient.-Howerton.

.LONG TERM...(Saturday through Tuesday)
Issued at 318 PM CDT Tue Oct 11 2016

Considerable uncertainty this period with medium range models
meandering front across the forecast area this entire period.
Given challenges of position of front, temperatures/pops also
suspect. Chances are high that the average forecast from the
initialization are incorrect, but also likely the least wrong
given uncertainty. Believe precipitation forecast is underdone,
but do not expect widespread rain every day either. -Howerton

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1143 PM CDT Tue Oct 11 2016

A cold front will continue to progress southward through south-
central and southeast Kansas overnight into early Wednesday
morning. Light south winds will shift to gusty northerly behind
the fropa. Peak gusts of 30-35 knots can be expected. Scattered
thunderstorms will continue to develop across south-
central/southeast KS overnight into early Wednesday morning.
Stratus should develop southward overnight in the cold air
advection, and could linger into much of the day Wednesday across
especially along/east of the Kansas Turnpike. Skies should clear
from northwest to southeast Wednesday afternoon/evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    56  60  41  61 /  30  20   0  20
Hutchinson      51  58  38  60 /  30  20   0  20
Newton          54  58  38  59 /  30  30   0  20
ElDorado        58  61  39  60 /  40  20   0  10
Winfield-KWLD   60  63  42  61 /  40  20   0  20
Russell         47  57  35  60 /  30  20   0  20
Great Bend      47  58  36  61 /  20  20   0  20
Salina          49  58  36  60 /  40  30   0  10
McPherson       50  57  37  59 /  30  30   0  20
Coffeyville     65  71  43  63 /  60  50  10  10
Chanute         63  66  41  61 /  60  50  10  10
Iola            62  65  40  61 /  60  60  10   0
Parsons-KPPF    65  69  42  63 /  60  50  10  10

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...PJH
LONG TERM...PJH
AVIATION...JMC
Hazardous weather outlook, Oct 11, 10:25 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1025 PM CDT TUE OCT 11 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-130330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1025 PM CDT TUE OCT 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
OVERNIGHT...WITH THE GREATER COVERAGE ACROSS THE FLINT HILLS AND
SOUTHEAST KANSAS. A FEW STRONG TO MARGINALLY SEVERE STORMS ARE
POSSIBLE...WITH HAIL OF NICKEL TO QUARTER SIZE...AND UP TO 50 MPH
WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL BE LINGERING IN SOUTHEAST KANSAS
WEDNESDAY MORNING AS THE FRONT MOVES OUT OF KANSAS. SOME OF THESE
STORMS MAY PRODUCE UP TO NICKEL SIZE HAIL AND 50 MPH WINDS.

WEDNESDAY NIGHT WILL BE MUCH COLDER WITH FROST LIKELY IN CENTRAL
KANSAS. THERE IS A CHANCE THE FROST COULD EXTEND AS FAR SOUTH AS
HIGHWAY 54.

THERE WILL BE MULTIPLE CHANCES FOR STORMS FROM THURSDAY AFTERNOON
THROUGH MONDAY AS A FRONT MEANDERS ACROSS THE AREA. STRONG STORMS
AND LOCALLY HEAVY RAIN WILL BE POSSIBLE DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Oct 12, 1:56 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
156 AM CDT WED OCT 12 2016

KSZ092-093-120730-
SUMNER KS-COWLEY KS-
156 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 230 AM CDT

* AT 155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF SOUTH HAVEN...OR 12
  MILES WEST OF ARKANSAS CITY...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ARKANSAS CITY...SOUTH HAVEN...GEUDA SPRINGS...
  HUNNEWELL AND STROTHER FIELD AIRPORT.

LAT...LON 3700 9741 3718 9745 3720 9701 3700 9703
TIME...MOT...LOC 0656Z 270DEG 32KT 3706 9727

LAWSON
Local storm report, Oct 12, 2:08 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
208 AM CDT WED OCT 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     HAIL             MOUNDRIDGE              38.20N 97.52W
10/12/2016  M0.50 INCH       MCPHERSON          KS   LAW ENFORCEMENT

&&

JMR
Special weather statement, Oct 12, 2:14 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
214 AM CDT WED OCT 12 2016

KSZ093-120745-
COWLEY KS-
214 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 245 AM CDT

* AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER CHILOCCO...OR NEAR ARKANSAS
  CITY...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ARKANSAS CITY.

LAT...LON 3700 9714 3710 9714 3711 9680 3700 9680
TIME...MOT...LOC 0714Z 272DEG 34KT 3702 9706

LAWSON
Local storm report, Oct 12, 2:19 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
219 AM CDT WED OCT 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             ARKANSAS CITY           37.07N 97.04W
10/12/2016  M0.50 INCH       COWLEY             KS   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL WITH VERY HEAVY RAIN.

&&

JMR
Special weather statement, Oct 12, 2:33 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
233 AM CDT WED OCT 12 2016

KSZ053-120800-
CHASE KS-
233 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL CHASE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 300 AM CDT

* AT 231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF COTTONWOOD
  FALLS...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  COTTONWOOD FALLS...BAZAAR...MATFIELD GREEN AND SAFFORDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3825 9635 3817 9636 3815 9681 3831 9682
      3843 9636
TIME...MOT...LOC 0733Z 256DEG 28KT 3824 9667

LAWSON
Special weather statement, Oct 12, 2:39 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
239 AM CDT WED OCT 12 2016

KSZ092-120815-
SUMNER KS-
239 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 315 AM CDT

* AT 238 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR ARGONIA...OR NEAR CONWAY
  SPRINGS...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...CONWAY SPRINGS...ARGONIA...MAYFIELD...MILAN...
  RIVERDALE AND WELLINGTON AIRPORT.

LAT...LON 3724 9780 3745 9781 3747 9736 3728 9739
TIME...MOT...LOC 0739Z 260DEG 33KT 3734 9772

LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 12:15 AM CDTSpecial Weather StatementICTWilson30 min
Oct 12, 12:40 AM CDTSpecial Weather StatementICTWilson35 min
Oct 12, 1:15 AM CDTSpecial Weather StatementICTMcPherson30 min
Oct 12, 1:34 AM CDTSpecial Weather StatementICTMcPherson26 min
Oct 12, 1:49 AM CDTSpecial Weather StatementICTWoodson26 min
Oct 12, 1:52 AM CDTSevere Thunderstorm WarningICTMcPherson, Marion38 min
Oct 12, 1:56 AM CDTSpecial Weather StatementICTSumner34 min
Oct 12, 2:14 AM CDTSpecial Weather StatementICTCowley31 min
Oct 12, 2:33 AM CDTSpecial Weather StatementICTChase27 min
Oct 12, 2:39 AM CDTSpecial Weather StatementICTSumner36 min
Oct 12, 3:41 AM CDTSpecial Weather StatementICTSumner34 min
Oct 12, 7:04 AM CDTSpecial Weather StatementICTMontgomery26 min

Nearby

Frost Advisories in Kansas, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.